On second-order multivalued impulsive functional differential inclusions in Banach spacesReportar como inadecuado




On second-order multivalued impulsive functional differential inclusions in Banach spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 6 2001, Issue 6, Pages 369-380



Department of Mathematics, University of Sidi Bel Abbes, BP 89, Sidi Bel Abbes 22000, Algeria

Department of Mathematics, Auburn University, Auburn, AL 36849-5310, USA

Department of Mathematics, University of Ioannina, Ioannina 451 10, Greece

Received 13 May 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A fixed point theorem for condensing maps due to Martelli is used to investigate the existence of solutions to second-orderimpulsive initial value problem for functional differential inclusions in Banach spaces.





Autor: M. Benchohra, J. Henderson, and S. K. Ntouyas

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados